# SDR CA090722009

- Difficulty date: July 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,318 hours, 14,321 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R3181273
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MX WHILE COMPLETING TASK RJ252-11-21-OP-801-FCD, "PAX DOOR INNER HANDLE UNLOCK FORCE CHECK" DISCOVERED DOOR COULD NOT BE OPENED FROM INSIDE. TROUBLSHOOTING DISCOVERED ICE BREAKER CABLE PN 601R318127-3 (IPC 52-11-15, FIG 01A, ITEM 085) BROKEN/SEVERED.  CABLE WAS REPLACED AND DOOR FUNCTION CHECKED SERVICEABLE.  MX NOTED THAT WHERE CABLE EXITS THE END OF THE SWAGED FITTING IT IS REQUIRED TO BEND 90 DEGREES.  THIS CAUSED THE CABLE TO EVENTUALLY BREAK AT THAT LOCATION.  LENGHTH OF END OF SWAGED FITTING APPEARS TO BE TOO LONG CAUSING THE CABLE TO BE STRESSED AT THIS LOCATION. IT ALSO CAUSED CABLE TO RUB AGAINST PART OF INTERIOR DOOR STRUCTURE.
